# SDR AALA960989

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BEAR STRAP CRACKED LOWER AFT CORNER FORWARD GALLEY DOOR.  STOP DRILLLED CRACK AND INSTALLED REPAIR AT LOWER AFT CORNER PER BSB 727-53-0188.    TST:  64,997 HOURS.  CYCLES, 44,491.  (X)
